# SDR AALA201601319005

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 10,552 hours, 4,342 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903484
- Condition: Defective
- Location: Zone 100
- Part time: 10,552 hours, 4,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED & ACFT WAS GNDED.  VENT EXTRACT FAULT.  RUMBLE & BURNT BEARING SMELL WAS NOTED DURING FLIGHT.  CREW DECLARED AN EMER & DIVERTED WHERE THE ACFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE EXTRACT FAN & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51.
